# SDR F3LA202502280193

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08766
- Aircraft time: 18,207 hours, 8,416 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 18,207 hours, 8,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: ER9710P01
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED DUE TO ISSUE, REFERENCE LP 529545 ITEM 1: ECAM IN FLIGHT FOR HYD RSVR LO LVL.  YELLOW HYD SYS PRESSURE PIPE LEAKING. REMOVED AND REPLACED YELLOW HYD SYS PRESSURE PIPE. REF AMM 29-13-49-000-813-A/ 29-13-49-400-813-A. OPS LEAK CHECK GOOD. T/R CYCLING OK.
